# SDR DL764040789

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 11,864 hours, 4,566 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Condition: Cracked
- Location: Nlg Actuator
- Component: Actuator
- Component part number: 273T41106
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW REPORTED LOUD SNAP IN NOSE W/W AREA.  ON MTC INSPECTION FOUND NOSE GEAR ACTUATOR ARM CRACKED.  REPLACED ACTUATOR.
